Demuškin groups of rank 0
Bulletin de la Société Mathématique de France, Volume 94 (1966), pp. 211-244.
@article{BSMF_1966__94__211_0,
     author = {Labute, J.P.},
     title = {Demu\v{s}kin groups of rank $\aleph _0$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {211--244},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {94},
     year = {1966},
     doi = {10.24033/bsmf.1640},
     mrnumber = {36 #5229},
     zbl = {0154.02001},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1640/}
}
TY  - JOUR
AU  - Labute, J.P.
TI  - Demuškin groups of rank $\aleph _0$
JO  - Bulletin de la Société Mathématique de France
PY  - 1966
SP  - 211
EP  - 244
VL  - 94
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1640/
DO  - 10.24033/bsmf.1640
LA  - en
ID  - BSMF_1966__94__211_0
ER  - 
%0 Journal Article
%A Labute, J.P.
%T Demuškin groups of rank $\aleph _0$
%J Bulletin de la Société Mathématique de France
%D 1966
%P 211-244
%V 94
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1640/
%R 10.24033/bsmf.1640
%G en
%F BSMF_1966__94__211_0
Labute, J.P. Demuškin groups of rank $\aleph _0$. Bulletin de la Société Mathématique de France, Volume 94 (1966), pp. 211-244. doi : 10.24033/bsmf.1640. http://www.numdam.org/articles/10.24033/bsmf.1640/

[1] Demuškin (S. P.). - On the maximal p-extensions of a local field [in Russian], Izv. Akad. Nauk S. S. S. R., Math. Series, t. 25, 1961, p. 329-346. | Zbl

[2] Demuškin (S. P.). - On 2-extensions of a local field [in Russian], Mat. Sibirsk. Ž., t. 4, 1963, p. 951-955. | Zbl

[3] Demuškin (S. P.). - Topological 2-groups with an even number of generators and one defining relation [in Russian], Izv. Akad. Nauk S. S. S. R., t. 29, 1965, p. 3-10.

[4] Douady (A.). - Cohomologie des groupes compacts totalement discontinus, Séminaire Bourbaki, t. 12, 1959-1960, n° 189, 12 pages. | Numdam | Zbl

[5] Hochschild (G.) and Serre (J.-P.). - Cohomology of group extensions, Trans. Amer. math. Soc., t. 74, 1953, p. 110-134. | MR | Zbl

[6] Kaplansky (I.). - Forms in infinite-dimensional spaces, Ann. Acad. Bras. Cienc., t. 22, 1950, p. 1-17. | MR

[7] Labute (J.). - Classification des groupes de Demuškin, C. R. Acad. Sc., t. 260, 1965, p. 1043-1046. | MR | Zbl

[8] Labute (J.). - Classification of Demuškin groups, Thesis, Harvard Univ., 1965 ; Canadian J. Math. (to appear). | Zbl

[9] Labute (J.). - Les groupes de Demuškin de rang dénombrable, C. R. Acad. Sc., t. 262, 1966, p. 4-7. | MR | Zbl

[10] Serre (J.-P.). - Corps locaux. - Paris, Hermann, 1962 (Act. scient. et ind., 1296 ; Publ. Inst. Math. Univ. Nancago, 7). | MR | Zbl

[11] Serre (J.-P.). - Structures de certains pro-p-groupes, Séminaire Bourbaki, t. 15, 1962-1963, n° 252, 11 pages. | Numdam | Zbl

[12] Serre (J.-P.). - Cohomologie galoisienne. - Berlin, Springer-Verlag, 1964 (Lecture Notes in Mathematics, 5). | Zbl

[13] Serre (J.-P.). - Lie algebras and Lie groups. 1964 Lectures given at Harvard University. - New York, W. A. Benjamin, 1965. | Zbl

Cited by Sources: